Stuck in BedStuck in Bed

Author Topic: side effects of 17p shorts  (Read 1332 times)

dharsha

  • Newbie
  • *
  • Posts: 5
    • View Profile
side effects of 17p shorts
« on: December 14, 2013 at 04:45 AM »
hi

my ob advised for 17p shots from the week 15, due to my previous pPROM history at 28 w. i m presently at 13.5w and nervous. i want to know the side effects of the shots on the BABY, if any. please share with me your views and experiences......

Eleanor Rigby

  • Newbie
  • *
  • Posts: 41
    • View Profile
Re: side effects of 17p shorts
« Reply #1 on: December 14, 2013 at 12:25 PM »
Hopefully someone with more knowledge than I will be along shortly to help you but as far as I'm aware there have been no known side effects of using natural progesterone (which your shots should be) on the baby. You may feel some slight side effects which don't differ greatly from the normal side effects of pregnancy but it shouldn't have any negative side effects on the baby.

crashta

  • Newbie
  • *
  • Posts: 43
    • View Profile
Re: side effects of 17p shorts
« Reply #2 on: December 16, 2013 at 02:16 PM »
I highly recommend this article to anyone with questions about progesterone.  I only wish I had seen this in my last pregnancy before I PPROM'd at almost 19w. 

http://www.ncbi.nlm.nih.gov/pmc/articles/PMC3218546/

Best wishes!

dharsha

  • Newbie
  • *
  • Posts: 5
    • View Profile
Re: side effects of 17p shorts
« Reply #3 on: December 21, 2013 at 12:53 AM »
hi all,

thank u so much for your kind words..

hugs.